# SDR CA160301009

- Difficulty date: February 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6B37A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT ON A STRAIGHT AND LEVEL FLIGHT, THE ROTOR SPEED DECAYED IN ELECTRONIC ENGINE CONTROL MODE WHICH RESULTED IN THE PILOT SELECTING MECHANICAL MODE.  PILOT THEN ROLLED INTO MANUAL MODE AND REPORTED NR AT 90 PERCENT. THE ACFT LANDED SAFELY NEAR A ROAD.  FSR WILL DISPATCH TO AIRCRAFT LOCATION EARLY AM 18 FEB TO ASSIST TROUBLESHOOTING.  THE OPERATOR WILL HAVE SPARE FCU, ELECTRONIC GOV, NF GOV AND EEC ON SITE 18 FEB. UPDATE NR 1, TROUBLESHOOTING REVEALED THAT AFTER POWERING UP THE ACFT AND THE AIRFRAME FUEL BOOST PUMP,  FUEL WAS OBSERVED LEAKING FROM THE OVERBOARD DRAIN AT THE BOTTOM OF THE FUSELAGE. FURTHER INSPECTION REVEALED FUEL SPRAYING OUT OF THE FUEL OUT LINE, PN 3043436-01 FROM THE STAND ALONE FUEL FILTER TO THE ENGINE DRIVEN FUEL PUMP.  THE TUBE WILL BE SENT FOR FURTHER ANALYSIS.
